| Model Number |
N/A |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when the sterile package for the poly was opened the scrub noticed a hair on the poly inside the plastic wrap.Poly was throughly cleaned in betadine solution and implanted.No patient harm was reported.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photo identified a hair-like debris on the device.As the packaging was previously opened, the source of the debris cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history found no additional related issues for the reported part and part lot combinations.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.